... major side effects but recently I have started to feel some slight vertigo and nausea. I got very frightened and went to my doctor right away because I thought that my medicine was going to stop working and that something very bad was about to happen. My doctor did an ekg, checked my blood pressure and pulse and everything was completely fine. I would describe my vertigo as a rolling sensation. It feels like I just got off a boat and that I am still moving. It comes and goes. My nausea is much much better. Has anyone else experienced this. I feel depressed and I can't seem to get out of it
Hello Cynthia: I've been on flecainide nearly twenty years,on several occasions have experienced exactly what you have described. To put your mind at ease: try to remember if you were under undue stress when these other nuisance feelings occurred. I was - and naturally the old game of mind over matter took hold of me. If I had a bad knee then I'm sure that would have started bothering me, etc. Actually, I had prostate cancer fifteen years ago and for the time up to the operation my testicles ached quite often - for no reason other than I had connected the disease to the genital area. Stress often rears its ugly dominance over many of us, with terrible outcomes. I bet your flecainide is continuing to work great - but I'd certainly keep an eye on the stress factor.
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 20 Apr 2010 • 1 answer
Posted 20 Sep 2010 • 4 answers
Posted 31 Mar 2015 • 1 answer
Posted 18 Sep 2015 • 0 answers